# SDR N6WA2015102901

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 31,814 hours, 23,497 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CAUTION MSG ON LANDING.  PERFORMED INSPECTION OF THE PAX DOOR PROXIMITY SENSORS & PROXIMITY SWITCH IAW AMM 52-70-04.  PERFORMED OPERATIONS CHECK IAW AMM 52-70-00.  OPERATIONS CHECKED GOOD.
